MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIGATOR HD; CATHETER, UROLOGICAL

BOSTON SCIENTIFIC CORPORATION NAVIGATOR HD; CATHETER, UROLOGICAL
Model Number M0062502210
Medical Device Problem Codes Break (1069); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a navigator access sheath was used in the kidney during a uteroscopy procedure performed on an unknown date.During the procedure, the sheath was stiff and it was also noted that the distal part of the device was broken.The procedure was completed with another navigator access sheath.There were no patient complications reported as a result of this event.The patients condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Approximated based on the date the manufacturer became aware of the event.The complainant was unable to provide the lot number.Therefore, the manufacture and expiration dates are unknown.Device code a04 captures the reportable event of tip of the device was broken.
 
Event or Problem Description
It was reported to boston scientific corporation that a navigator hd access sheath was used in the kidney during a flexible ureteroscopy procedure performed on an unknown date.During preparation, the sheath was stiff and it was also noted that the distal part of the device was broken.The procedure was completed with another navigator hd access sheath.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.Additional information received on april 12, 2023: it was clarified that the sheath was not damaged instead the locking tab of the inner dilator broke off from the rest of the device.Note: a photo submitted by the customer shows the locking tab of the inner dilator detached from the rest of the device.
 
Additional Manufacturer Narrative
Block b3: date of event: date of event was approximated to 03/01/2023 based on the date the manufacturer became aware of the event.Block h2: additional information: block b5 (describe event or problem), d4 (lot number, expiration date), and h4 (manufacture date) have been updated based on the additional information received on april 3, 2023, and april 5, 2023.Block h11: correction: imdrf device code has been updated to a0401 to capture that this event will no longer be reportable.Corrected content in block a3 (sex), b5 (describe event or problem), e1 (initial reporter title) and h10 (additional mfr narrative ).

Brand Name
NAVIGATOR HD
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16665546
Report Number3005099803-2023-01747
Device Sequence Number20326805
Product Code FED
UDI-Device Identifier08714729839064
UDI-Public08714729839064
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K140323
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/26/2023
Device Model NumberM0062502210
Device Catalogue Number250-221
Device Lot Number0028272349
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/09/2023
Supplement Date Received by Manufacturer04/03/2023
Initial Report FDA Received Date04/03/2023
Supplement Report FDA Received Date05/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale